Header

UZH-Logo

Maintenance Infos

Manin's conjecture for a cubic Surface with D5 singularity


Browning, T D; Derenthal, U (2009). Manin's conjecture for a cubic Surface with D5 singularity. International Mathematics Research Notices, 2009(14):2620-2647.

Abstract

The Manin conjecture is established for a split singular cubic surface in Formula, with singularity type D5.

Abstract

The Manin conjecture is established for a split singular cubic surface in Formula, with singularity type D5.

Statistics

Citations

Altmetrics

Downloads

25 downloads since deposited on 14 Jan 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:14 Jan 2010 14:04
Last Modified:06 Dec 2017 23:04
Publisher:Oxford University Press
ISSN:1073-7928
Publisher DOI:https://doi.org/10.1093/imrn/rnp029
Related URLs:http://arxiv.org/abs/0807.4733

Download

Download PDF  'Manin's conjecture for a cubic Surface with D5 singularity'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher